Table of Contents
Journal of Numbers
Volume 2014, Article ID 825634, 5 pages
http://dx.doi.org/10.1155/2014/825634
Research Article

On the Equation

1Adobe Research India Lab, Bangalore, Karnataka, India
2Department of Computer Science, University of Southern California, Los Angeles, CA 90089-0781, USA

Received 4 May 2014; Accepted 1 July 2014; Published 16 July 2014

Academic Editor: Cheon S. Ryoo

Copyright © 2014 Iftikhar A. Burhanuddin and Ming-Deh A. Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. Li and J. Zeng, “On the elliptic curve y2=x3-2rDx and factoring integers,” Science China Mathematics, vol. 57, no. 4, pp. 719–728, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. Brauer, “On the zeta-functions of algebraic number fields,” American Journal of Mathematics, vol. 69, pp. 243–250, 1947. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Hindry, “Why is it difficult to compute the Mordell-Weil group?” in Diophantine Geometry Proceedings, U. Zannier, Ed., vol. 4 of Scuola Normale Superiore, pp. 197–219, 2007. View at Google Scholar
  4. G. H. Hardy and J. E. Littlewood, “Some problems of “Partitio numerorum”; III: on the expression of a number as a sum of primes,” Acta Mathematica, vol. 44, no. 1, pp. 1–70, 1923. View at Publisher · View at Google Scholar
  5. B. M. M. de Weger, “A + B = C and big III 's,” Quarterly Journal of Mathematics, vol. 49, no. 193, pp. 105–128, 1998. View at Google Scholar
  6. I. A. Burhanuddin and M.-D. A. Huang, “Elliptic curves with large Shafarevich-Tate group,” Journal of Number Theory, vol. 133, no. 2, pp. 369–374, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. H. Silverman, The Arithmetic of Elliptic Curves, Springer, New York, NY, USA, 1992. View at MathSciNet
  8. I. A. Burhanuddin, Some computational problems motivated by the Birch and Swinnerton-Dyer conjecture [Ph.D. dissertation], University of Southern California, 2007.
  9. B. J. Birch and N. M. Stephens, “The parity of the rank of the Mordell-Weil group,” Topology, vol. 5, pp. 295–299, 1966. View at Google Scholar · View at MathSciNet
  10. V. A. Kolyvagin, “Euler systems,” in The Grothendieck Festschrift, Volume II, Progress in Mathematics, 87, pp. 435–483, Birkhäuser, Boston, Mass, USA, 1990. View at Google Scholar
  11. W. A. Stein, “Sage Mathematics Software (Version 5.0),” The Sage Development Team, 2012, http://www.sagemath.org/.